MathSciNet Relay Station
MathSciNet bibliographic data
MR816291 (87i:62152) 62M09
Tsirelson, B. S. A geometric approach to maximum likelihood estimation for an infinite-dimensional Gaussian location. II. (Russian) Teor. Veroyatnost. i Primenen. 30 (1985), no. 4, 772–779.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement